About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 468980, 16 pages
http://dx.doi.org/10.1155/2012/468980
Research Article

Multiple Solutions for a Class of Fractional Boundary Value Problems

Department of Mathematics, Harbin Engineering University, Harbin 150001, China

Received 6 March 2012; Accepted 19 September 2012

Academic Editor: Yong H. Wu

Copyright © 2012 Ge Bin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Zhigang Hu, Wenbin Liu, and Jiaying Liu, “Ground State Solutions for a Class of Fractional Differential Equations with Dirichlet Boundary Value Condition,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher ยท View at Google Scholar